Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 365304, 8 pages
http://dx.doi.org/10.1155/2015/365304
Research Article

An Introduction to Fuzzy Testing of Multialternative Hypotheses for Group of Samples with the Single Parameter: Through the Fuzzy Confidence Interval of Region of Acceptance

1Department of Mathematics, PSNA College of Engineering and Technology, Dindigul, Tamilnadu 624 622, India
2Department of Mathematics, Thiagarajar College of Engineering, Madurai, Tamilnadu 625015, India
3P.G. & Research Department of Mathematics, H.H. The Rajah’s College, Pudukkottai, Tamilnadu 622 001, India

Received 26 June 2014; Revised 1 September 2014; Accepted 3 September 2014

Academic Editor: Soo-Kyun Kim

Copyright © 2015 Manikandan Harikrishnan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manikandan Harikrishnan, Jeyabharathi Sundarrajan, and Muthuraj Rengasamy, “An Introduction to Fuzzy Testing of Multialternative Hypotheses for Group of Samples with the Single Parameter: Through the Fuzzy Confidence Interval of Region of Acceptance,” Journal of Applied Mathematics, vol. 2015, Article ID 365304, 8 pages, 2015. doi:10.1155/2015/365304